# SDR FDEA201907151576

- Difficulty date: July 15, 2019
- Submitted: July 17, 2019
- Operation: Air carrier
- Aircraft: N851FD
- Make and model: Boeing 777-FS2
- Aircraft serial: 37722
- Aircraft time: 38,968 hours, 5,965 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 62771123
- Part serial: 2547
- Condition: Unwanted Deploy
- Location: L1 Door
- Part time: 35,424 hours, 5,382 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

MDIS  851     52-10  0202     15JUL19  DEL  OPEN  U  DURING PREFLIGHT CHECK, L1 DOOR SLIDE DEPLOYED. DURING PRE FLIGHT FOUND L1 DOOR HANDLE NOT FULLY STOWED DOWN IN OPEN POSITION. CLOSED L1 DOOR FROM INSIDE AND SAME WAS LOCKED NORMAL. WENT TO VERIFY L1 DOOR INDICATION IN COCKPIT FOR ARMED POSITION AND ANY WARNINGS / STATUS / EICAS MESSAGES, ALL NORMAL. WHILE OPENING BACK ARMED LEVER STAYED IN POSITION & L1 DOOR OPENED, DEPLOYING ESCAPE SLIDE. ESCAPE SLIDE HAS BEEN DEFLATED AND REMOVED FROM POSITION ( L1). REASON CODE : REMOVAL FROM A/C ONLY **NO INSTALLATION** OFF MPN: 62771-123; CPN: 2521556;  SRL: 2547;  TAG NBR: E77478 RELEASED FOR SERVICE PER MEL : 52-11-01-02 CATEGORY : C EXPIRATION : 25JUL19 L1 DOOR SLIDE/RAFTINOP. 10 MAN RAFT INSTALLED. IF SLIDE / RAFT TO BE RETAINED ONBOARD, THEN PRIOR TO EACH DEPARTURE MAINTENANCE MUST VERIFY SLIDE/RAFT STOWED ACCORDING TO PROCEDURES. DOOR MOUNTED ESCAPE SLIDE PACK REMOVED FROM AIRCAFT & PLAC DOOR/SLIDE RAFT INOP PER MEL. 10-MAN RAFT INSTALLED ONBOARD PER MEL REQUIREMENT.
